University of Adelaide Library

Adelaide Research and Scholarship : Schools and Disciplines : School of Mathematical Sciences : Mathematical Sciences publications

Please use this identifier to cite or link to this item:

Type: Journal article
Title: Second-order Markov reward models driven by QBD processes
Author: Bean, Nigel Geoffrey
O'Reilly, Malgorzata Marzena
Ren, Yong
Citation: Performance Evaluation, 2012; 69(9):440-455
Publisher: Elsevier Science BV
Issue Date: 2012
ISSN: 0166-5316
School/Discipline: School of Mathematical Sciences
Statement of
Nigel G. Bean, Małgorzata M. O’Reilly, Yong Ren
Keywords: Reward model; Quasi-birth-and-death (QBD) process; RG-factorization; Brownian motion
Rights: Crown copyright © 2012
RMID: 0020121488
DOI: 10.1016/j.peva.2012.05.002
Appears in Collections:Environment Institute publications
Mathematical Sciences publications
View citing articles in: Google Scholar

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


© 2008 The University of Adelaide
CRICOS Provider Number 00123M
Service Charter | Copyright | Privacy | Disclaimer